Bruce A Reznick

If you made any changes in Pure these will be visible here soon.

Research Output

1983

Continued fractions and an annelidic PDE

Reznick, B., Dec 1 1983, In : The Mathematical Intelligencer. 5, 4, p. 61-63 3 p.

Research output: Contribution to journalArticle

On elementary methods in positivity theory

Gillis, J., Reznick, B. & Zeilberger, D., 1983, In : SIAM Journal on Mathematical Analysis. 14, 2, p. 396-398 3 p.

Research output: Contribution to journalArticle

Skewness in banach spaces

Fitzpatrick, S. & Reznick, B. A., Feb 1983, In : Transactions of the American Mathematical Society. 275, 2, p. 587-597 11 p.

Research output: Contribution to journalArticle

Some inequalities for products of power sums

Reznick, B., Feb 1983, In : Pacific Journal of Mathematics. 104, 2, p. 443-463 21 p.

Research output: Contribution to journalArticle

1982

The Pythagoras number of some affine algebras and local algebras

Choi, M. D., Dai, Z. D., Lam, T. Y. & Reznick, B., Jan 1 1982, In : Journal fur die Reine und Angewandte Mathematik. 1982, 336, p. 45-82 38 p.

Research output: Contribution to journalArticle

Transversal zeros and positive semidefinite forms

Choi, M. D., Knebusch, M., Lam, T. Y. & Reznick, B., 1982, Real algebraic geometry and quadratic forms (Rennes, 1981). Springer, Berlin-New York, Vol. 959. p. 273-298 26 p. (Lecture Notes in Math.).

Research output: Chapter in Book/Report/Conference proceedingChapter

1981

A Turán inequality arising in information theory

McEliece, R. J., Reznick, B. & Shearer, J. B., 1981, In : SIAM Journal on Mathematical Analysis. 12, 6, p. 931-934 4 p.

Research output: Contribution to journalArticle

1980

Real zeros of positive semidefinite forms. I

Choi, M. D., Lam, T. Y. & Reznick, B. A., Feb 1 1980, In : Mathematische Zeitschrift. 171, 1, p. 1-26 26 p.

Research output: Contribution to journalArticle

Sums of squares in some integral domains

Choi, M. D., Lam, T. Y., Reznick, B. & Rosenberg, A., Jul 1980, In : Journal of Algebra. 65, 1, p. 234-256 23 p.

Research output: Contribution to journalArticle

1979

Banach spaces with polynomial norms

Reznick, B., May 1979, In : Pacific Journal of Mathematics. 82, 1, p. 223-235 13 p.

Research output: Contribution to journalArticle

When is the Iterate of A Formal Power Series Odd?

Reznick, B. A., Jan 1 1979, In : Journal of the Australian Mathematical Society. 28, 1, p. 62-66 5 p.

Research output: Contribution to journalArticle

1978

Banach spaces which satisfy linear identities

Reznick, B., Jan 1978, In : Pacific Journal of Mathematics. 74, 1, p. 221-234 14 p.

Research output: Contribution to journalArticle

Open Access

Extremal PSD forms with few terms

Reznick, B., Jun 1978, In : Duke Mathematical Journal. 45, 2, p. 363-374 12 p.

Research output: Contribution to journalArticle

1974

A uniqueness criterion for fractional iteration

Reznick, B. A., 1974, In : Annales Polonici Mathematici. 30, p. 219-224 6 p.

Research output: Contribution to journalArticle

Problems and Solutions: Elementary Problems: E2480-E2485

Klamkin, M. S., Reznick, B., Ruderman, H. D., Forsey, H. & Eddy, R. H., 1974, In : American Mathematical Monthly. 81, 6, p. 659-660 2 p.

Research output: Contribution to journalArticle